# SDR WX0A201310231730

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930495508
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD VANE L/E IS CHAFED.  CUT OUT DAMAGED SECTION, FABRICATED REPAIR FILLER & DOUBLER AND INSTALLED REPAIR PARTS IAW SRM 51-70-2, PARA 18.
